# SDR VNAA202403230023

- Difficulty date: February 14, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: SH670318
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO PAX DOOR SEAL STRIKER PERMANENT REPAIR REQD TO PASSENGER DOOR SEAL STRIKER. SEE W.O. AND REO  670-53 -22-001 FOR DETAILS.  PAX DOOR SEAL STRIKER WAS REPAIRED PER REO 670-53-22-001. REV. J. REPAIR (TYPE IV)
